Xeloda/face pain

I have been on xeloda for 3 months, 2500mg a day 14 on 7 off. The last 3 weeks i have been having pain on left side of face and shoulder. I thought I had sinus infection because I have runny nose every day, but MRI was negative. Pet scan 3 weeks ago good. Has anyone else
Had this happen?

Thanks

Report post

6 replies. Join the discussion

No and I have been on Xeloda for 8 months I do get a runny nose. If your scans are okay can it be a side effect from the chemo?We all get different side effects I would call your onc to see what they think
Good Luck!!!

Report post

Are you on zometa or any bone strengthening drugs? Those can cause jaw probs....osteonecrosis of jaw

Report post

I've been on Xeloda for over a year with no face pain. It does, however affect my eyes. They become watery and sometime have severe, needle-like pain.

Report post

I get severe cramps from it from time to time, usually in my hands and in my jaw....but after a bit, it passes.. While it's going on it is awful.

Don't forget, we still have bodies which have other stuff going on with it....and it may be entirely unrelated.

Report post

Thanks everyone for your input. I am on aredia, so will ask my onc. about ONJ. I have appt. This afternoon. He did mention it could be a nerve.

Report post

Aredia can also casue ONJ. I would definitely check this out. Your dentist or Oral surgeon can do a panoramic x-ray which can at least give them a clue if you are getting it. Also, A CT scan of the jaw can detect ONJ. I hope you are not getting it and its just another se. I will be praying for you!

Report post

This journal entry is closed to replies. We close all journal entries after 90 days.

If there's something you'd like to say, here are some things you can do:

Things you can do